Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Jamilov, Uygun Umurovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4
Presentations: 5

Number of views:
This page:351
Abstract pages:1042
Full texts:404
References:63
Senior Researcher
Doctor of physico-mathematical sciences
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:
Keywords: quadratic stochastic operators, simplex, trajectory, Volterra and non-Volterra stochastic operators.
   
Main publications:
  1. Rozikov U.A., Zhamilov U.U., “$F$-kvadratichnye stokhasticheskie operatory”, Matematicheskie zametki, 83:4 (2008), 606–612  mathnet  crossref  mathscinet  zmath
  2. Rozikov U.A., Zhamilov U.U., “O dinamike strogo nevolterrovskikh kvadratichnykh stokhasticheskikh operatorov na dvumernom simplekse”, Matematicheskii sbornik, 200:9 (2009), 81–94  mathnet  mathscinet  zmath
  3. Rozikov U.A., Zhamilov U.U., “Volterrovskie kvadratichnye stokhasticheskie operatory dvupoloi populyatsii”, Ukrainskii matematicheskii zhurnal, 63:7 (2011), 985–998  zmath
  4. U.U. Jamilov, “Linear Lyapunov functions for Volterra quadratic stochastic operators”, TWMS JOUR. PURE APPL. MATH., 3:1 (2012), 28–34  mathscinet

http://www.mathnet.ru/eng/person21881
https://scholar.google.com/citations?user=x7ka0UMAAAAJ&hl=en
https://zbmath.org/authors/?q=ai:jamilov.uygun-u
https://mathscinet.ams.org/mathscinet/MRAuthorID/843639
https://www.scopus.com/authid/detail.url?authorId=55744537900

Publications in Math-Net.Ru
2021
1. U. U. Jamilov, “Certain Polynomial Stochastic Operators”, Math. Notes, 109:5 (2021), 828–831  mathnet  isi  elib  scopus
2019
2. F. M. Mukhamedov, U. U. Jamilov, A. T. Pirnapasov, “On Nonergodic Uniform Lotka–Volterra Operators”, Math. Notes, 105:2 (2019), 258–264  mathnet  mathscinet  isi  elib  scopus
2009
3. U. U. Zhamilov, U. A. Rozikov, “The dynamics of strictly non-Volterra quadratic stochastic operators on the 2-simplex”, Mat. Sb., 200:9 (2009),  81–94  mathnet  mathscinet  zmath  elib; Sb. Math., 200:9 (2009), 1339–1351  isi  elib  scopus
2008
4. U. A. Rozikov, U. U. Zhamilov, “$F$-Quadratic Stochastic Operators”, Mat. Zametki, 83:4 (2008),  606–612  mathnet  mathscinet  zmath  elib; Math. Notes, 83:4 (2008), 554–559  isi  elib  scopus

Presentations in Math-Net.Ru
1. The asymptotical behavior of trajectories of nonlinear dynamical systems in the free and bisexual populations (presentation of a doctoral dissertation)
U. U. Jamilov
Seminar of Laboratory of Theory of Functions "Modern Problems of Complex Analysis"
June 21, 2018 12:00
2. The asymptotical behavior of trajectories of nonlinear dynamical systems in the free and bisexual populations (presentation of a doctoral dissertation)
U. U. Jamilov
Functional analysis and its applications
June 14, 2018 10:30
3. Volterra quadratic stochastic operators of a two-sex population
U. U. Jamilov
Functional analysis and its applications
June 7, 2018 10:30
4. On some dynamical systems in mathematical biology
U. U. Jamilov
Seminar of Laboratory of Theory of Functions "Modern Problems of Complex Analysis"
April 12, 2018 12:00
5. On a class of Lotka-Volterra operators
U. U. Jamilov
Functional analysis and its applications
October 26, 2017 10:30

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022